# SDR LV6A95131

- Difficulty date: December 12, 2000
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 350A33215300
- Condition: Failed
- Location: Tail Rotor
- Part time: 275 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS FAILED PREMATURELY.
